# SDR R61A201901120134

- Difficulty date: January 12, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N215JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000270
- Aircraft time: 22,532 hours, 15,938 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065703005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - WHILE PERFORMING 2236:170EO-53-14-0003-170EO-53-14-0003 L2 DOOR LOWER BEAM REWORK FOUND CORROSION AROUND FWD AND AFT GIRT BAR FITTINGS. REPLACED L2 LOWER BEAM REF SRM 51-40-02 & 51-40-08
